# SDR SWAA2022020767684

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,471 hours, 16,192 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194DL HAS DELAMINATION. / REMOVED DAMAGE AND REPAIRED REF SRM 51-70-05 REPAIR #1. RESTORED FINISH TO PANEL REF AMM 51-21-99.
